P. Edelman and C. Greene, Balanced tableaux, Advances in Mathematics, vol.63, issue.1, pp.42-99, 1987.
DOI : 10.1016/0001-8708(87)90063-6

S. Fomin and C. Greene, Noncommutative Schur functions and their applications, Discrete Math, pp.179-200, 1998.

C. Greene, An extension of Schensted's theorem, Advances in Mathematics, vol.14, issue.2, pp.254-265, 1974.
DOI : 10.1016/0001-8708(74)90031-0

M. D. Haiman, Dual equivalence with applications, including a conjecture of Proctor, Discrete Mathematics, vol.99, issue.1-3, pp.79-113, 1992.
DOI : 10.1016/0012-365X(92)90368-P

M. D. Haiman, On mixed insertion, symmetry, and shifted young tableaux, Journal of Combinatorial Theory, Series A, vol.50, issue.2, pp.196-225, 1989.
DOI : 10.1016/0097-3165(89)90015-0

D. E. Knuth, Permutations, matrices, and generalized Young tableaux, Pacific Journal of Mathematics, vol.34, issue.3, pp.709-727, 1970.
DOI : 10.2140/pjm.1970.34.709

W. Kra´skiewiczkra´skiewicz, Reduced decompositions in hyperoctahedral groups, C. R. Acad. Sci. Paris S` er. I Math, vol.309, pp.903-907, 1989.

T. K. Lam, B and D analogues of stable Schubert polynomials and related insertion algorithms, 1994.

T. K. Lam, B n Stanley symmetric functions Discrete Math, Proceedings of the 6th Conference on Formal Power Series and Algebraic Combinatorics, pp.241-270, 1994.
DOI : 10.1016/s0012-365x(96)83018-4

URL : http://doi.org/10.1016/s0012-365x(96)83018-4

A. Lascoux, B. Leclerc, and J. Thibon, The plactic monoid, in " M. Lothaire, Algebraic combinatorics on words, 2002.

B. Sagan and R. P. Stanley, Shifted tableaux, schur Q-functions, and a conjecture of R. Stanley, Journal of Combinatorial Theory, Series A, vol.45, issue.1, pp.62-103, 1987.
DOI : 10.1016/0097-3165(87)90047-1

B. Sagan, The ubiquitous Young tableau, pp.262-298, 1990.

C. Schensted, Longest increasing and decreasing subsequences, Canad, J. Math, vol.13, pp.179-191, 1961.

M. P. Schützenberger and L. Correspondence-de-robinson, La correspondance de Robinson, Lecture Notes in Math, vol.1, pp.59-135, 1977.
DOI : 10.1002/sapm1971502167

M. P. Schützenberger, Pour le mono¨?demono¨?de plaxique, Math. Inform. Sci. Humaines, vol.140, pp.5-10, 1997.

L. Serrano, The shifted plactic monoid, Mathematische Zeitschrift, vol.74, issue.2
DOI : 10.1007/s00209-009-0573-0

URL : https://hal.archives-ouvertes.fr/hal-01185400

J. Stembridge, Shifted tableaux and the projective representations of symmetric groups, Advances in Mathematics, vol.74, issue.1, pp.87-134, 1989.
DOI : 10.1016/0001-8708(89)90005-4

D. R. Worley, A theory of shifted Young tableaux, 1984.